# SDR AALA20100903TUL02

- Difficulty date: September 2, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug DC-9-83
- Aircraft serial: 53592
- Aircraft time: 34,857 hours, 16,170 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT OVER SHEAR TIE AT STATION 1309, BETWEEN LONGERON 23 AND LONGERON 24, LEFT SIDE OF FUSELAGE.  INSTALLED INTERNAL DOUBLER AS PER SRM 53-04-00 AND EA MD80-53-012815 AND THE SHEAR TIE REPAIR WAS DONE AS PER SRM 53-03 FIGURE 45 AND EA MD80-53-012815.
